Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 29, NWS Tulsa, OK

May 23, 2015Osage County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 23, 2015, 9:32 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at May 24, 2015, 6:02 AM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 9:32 AM CDT (14:32 UTC)
In effect from
May 24, 2015, 6:02 AM CDT
Expired
May 25, 2015, 4:09 PM CDT
In force
34 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Osage County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Sperry (SPEO2). The gauge peaked at 24.40 ft at May 24, 2015, 5:00 PM CDT.

actionminormoderate102005/2305/2405/2505/26
Action stage
21 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WGUS44 KTSA 231432
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT SAT MAY 23 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-232232-
/O.NEW.KTSA.FL.W.0029.150525T0522Z-150525T2109Z/
/SPEO2.1.ER.150525T0522Z.150525T1200Z.150525T1509Z.NO/
932 AM CDT SAT MAY 23 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* from late Sunday night to Monday afternoon, or until the warning is
  cancelled.
* At  9:00 AM Saturday, the stage was  2.59 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage Monday before dawn  and continue to rise to near 22.0 
  feet by Monday morning. The river is expected to fall below flood 
  stage late Monday morning.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$
9 follow-up statements
932 
WGUS84 KTSA 231907
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SAT MAY 23 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-240307-
/O.EXT.KTSA.FL.W.0029.150525T0448Z-150526T0005Z/
/SPEO2.1.ER.150525T0448Z.150525T1200Z.150525T1805Z.NO/
207 PM CDT SAT MAY 23 2015

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Bird Creek near Sperry.
* from Sunday evening to Monday evening, or until the warning is 
  cancelled.
* At  1:00 PM Saturday, the stage was  2.57 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage late Sunday evening and continue to rise to near 22.3 
  feet by Monday morning. The river is expected to fall below flood 
  stage early Monday afternoon.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$
131 
WGUS84 KTSA 240259
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT MAY 23 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC111-241059-
/O.EXT.KTSA.FL.W.0026.150525T0700Z-000000T0000Z/
/BGSO2.2.ER.150525T0700Z.150528T0600Z.000000T0000Z.NO/
959 PM CDT SAT MAY 23 2015

The Flood Warning continues for
  The Deep Fork River near Beggs.
* from late Sunday night until further notice.
* At  9:15 PM Saturday, the stage was  9.38 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage Monday before dawn and continue to rise to near 26.0 
  feet Thursday before dawn.
* Impact...At 26.0 feet, Dentonville Road southwest of Beggs is 
  closed. Some local roads become covered by water northwest of 
  Okmulgee, isolating several homes.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

OKC113-143-241059-
/O.EXT.KTSA.FL.W.0029.150525T0311Z-150526T0606Z/
/SPEO2.1.ER.150525T0311Z.150525T1200Z.150526T0006Z.NO/
959 PM CDT SAT MAY 23 2015

...Flood Warning extended until late Monday night...
The Flood Warning continues for
  The Bird Creek near Sperry.
* from Sunday evening to late Monday night, or until the warning is 
  cancelled.
* At  9:00 PM Saturday, the stage was 2.77 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage late Sunday evening and continue to rise to near 23.2 
  feet by Monday morning. The river is expected to fall below flood 
  stage Monday evening.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC079-241058-
/O.EXT.KTSA.FL.W.0022.000000T0000Z-150527T0600Z/
/PANO2.2.ER.150520T1222Z.150521T1745Z.150527T0000Z.NO/
959 PM CDT SAT MAY 23 2015

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Poteau River near Panama.
* until late Tuesday night, or until the warning is cancelled.
* At  9:30 PM Saturday, the stage was 28.60 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late Sunday night and continue to rise to near 29.9 
  feet by Monday evening. The river is expected to fall below flood 
  stage Tuesday evening.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
052 
WGUS44 KTSA 240949
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT SUN MAY 24 2015


...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-241748-
/O.EXT.KTSA.FL.W.0029.150524T1149Z-150526T1140Z/
/SPEO2.2.ER.150524T1149Z.150525T1200Z.150526T0540Z.NO/
448 AM CDT SUN MAY 24 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Bird Creek near Sperry
* until Tuesday morning, or until the warning is cancelled.
* At 4:00 AM Sunday, the stage was 19.41 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage this morning and continue to rise to near 26.5 feet by 
  Monday morning. The river is expected to fall below flood stage 
  Tuesday before dawn .
* Impact...At 27.0 feet, extensive flooding occurs. Lower urban areas 
  in east Skiatook begin to flood. Highway 20 east of Skiatook is 
  closed. Some roads between Turley and north Tulsa may be blocked.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-241748-
/O.EXT.KTSA.FL.W.0031.150524T1023Z-150526T1800Z/
/OWSO2.2.ER.150524T1023Z.150525T0600Z.150526T1200Z.NO/
448 AM CDT SUN MAY 24 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Bird Creek near Owasso-Mingo
* until Tuesday afternoon, or until the warning is cancelled.
* At 11:30 PM Saturday, the stage was  7.40 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage early this morning and continue to rise to near 
  22.6 feet by Monday before dawn. The river is expected to fall 
  below flood stage Tuesday morning.
* Impact...At 23.0 feet, extensive flooding occurs in Mohawk Park with
  access roads covered by high water. Mingo Road between 56th Street 
  North and 76th Street North are closed due to high water. Flood 
  waters may threaten the Oxley Nature Center.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
627 
WGUS84 KTSA 241015
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-241815-
/O.EXT.KTSA.FL.W.0029.150524T1102Z-150526T1140Z/
/SPEO2.2.ER.150524T1102Z.150525T1200Z.150526T0540Z.NO/
515 AM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Sperry.
* until Tuesday morning, or until the warning is cancelled.
* At 5:00 AM Sunday, the stage was 20.89 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage this morning and continue to rise to near 26.5 feet by 
  Monday morning. The river is expected to fall below flood stage 
  Tuesday before dawn .
* Impact...At 27.0 feet, extensive flooding occurs. Lower urban areas 
  in east Skiatook begin to flood. Highway 20 east of Skiatook is 
  closed. Some roads between Turley and north Tulsa may be blocked.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-241815-
/O.CON.KTSA.FL.W.0031.150524T1023Z-150526T1800Z/
/OWSO2.2.ER.150524T1023Z.150525T0600Z.150526T1200Z.NO/
515 AM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until Tuesday afternoon, or until the warning is cancelled.
* At 11:30 PM Saturday, the stage was 7.40 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage early this morning and continue to rise to near 
  22.6 feet by Monday before dawn. The river is expected to fall 
  below flood stage Tuesday morning.
* Impact...At 23.0 feet, extensive flooding occurs in Mohawk Park with
  access roads covered by high water. Mingo Road between 56th Street 
  North and 76th Street North are closed due to high water. Flood 
  waters may threaten the Oxley Nature Center.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
119 
WGUS84 KTSA 241408
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK
908 AM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-242208-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T2121Z/
/SPEO2.2.ER.150524T1006Z.150525T0000Z.150525T1521Z.NO/
908 AM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Sperry.
  
* until Monday afternoon, or until the warning is cancelled.

* At  8:00 AM Sunday, the stage was 23.25 feet.

* Flood stage is 21.0 feet.

* Minor flooding is occurring and Moderate flooding is forecast.

* Forecast...The Bird Creek near Sperry will continue rising to near 
  25.2 feet Sunday evening. The river is expected to fall below flood
  stage late Monday morning.
  
* Impact...At 26.0 feet, moderate flooding of rural lands occurs from 
  Skiatook to Turley. Highway 20 east of Skiatook is impassable. Some
  minor flooding of streets in east Skiatook may occur.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$
283 
WGUS84 KTSA 242024
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-250424-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T1424Z/
/SPEO2.2.ER.150524T1006Z.150525T0000Z.150525T0824Z.NO/
324 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Sperry.
* until Monday morning, or until the warning is cancelled.
* At  3:00 PM Sunday, the stage was 24.35 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry will continue rising to near 
  25.2 feet this evening. The river is expected to fall below flood 
  stage early Monday morning.
* Impact...At 26.0 feet, moderate flooding of rural lands occurs from 
  Skiatook to Turley. Highway 20 east of Skiatook is impassable. Some
  minor flooding of streets in east Skiatook may occur.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-250424-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-150525T1841Z/
/OWSO2.2.ER.150524T0734Z.150524T1030Z.150525T1241Z.NO/
324 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until Monday afternoon, or until the warning is cancelled.
* At  2:00 PM Sunday, the stage was 20.22 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring but the river is slowly falling.
* Forecast...The Bird Creek near Owasso-Mingo will continue falling 
  to below flood stage by Monday morning.
* Impact...At 20.0 feet, moderate flooding occurs near 56th Street 
  North near Mingo Road. Mingo Road near 66th Street North may become
  impassable. Access roads near the Oxley Nature Center at Mohawk 
  Park may be flooded.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
929 
WGUS84 KTSA 250446
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
  Caney River near Ramona affecting Washington County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-251246-
/O.EXT.KTSA.FL.W.0040.000000T0000Z-150525T1818Z/
/MKGO2.1.ER.150524T2205Z.150525T0600Z.150525T1218Z.NO/
1146 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Monday afternoon, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 28.62 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River near Muskogee will continue rising to
  near 28.7 feet Monday before dawn. The river is expected to fall 
  below flood stage Monday morning.
* Impact...At 29.0 feet, minor lowland flooding occurs. A boating 
  marina north of OG&E power plant may be flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$

OKC037-251246-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1200Z/
/SPCO2.2.ER.150524T1431Z.150525T0600Z.150527T0600Z.NO/
1146 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Wednesday morning, or until the warning is cancelled.
* At  9:02 PM Sunday, the stage was 28.00 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 28.1 feet Monday before dawn. The river is expected to fall 
  below flood stage Wednesday before dawn .
* Impact...At 28.0 feet, severe flooding affects pasturelands, oil 
  fields, and county roads between Sapulpa and Jenks. Barns and 
  oilfield storage tanks may be flooded. Suburban homes will have 
  water in yards.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC147-251246-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-150525T1837Z/
/RAMO2.1.ER.150525T0215Z.150525T0600Z.150525T1237Z.NO/
1146 PM CDT SUN MAY 24 2015

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Caney River near Ramona.
* until Monday afternoon, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 26.09 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Ramona will continue rising to near
  26.3 feet Monday before dawn. The river is expected to fall below 
  flood stage Monday morning.
* Impact...At 26.0 feet, minor flooding occurs. Farmlands and rural 
  roads are affected.
 
&&
 
LAT...LON 3664 9593 3647 9593 3637 9584 3637 9576 3664 9580

$$

OKC131-143-251246-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T1600Z/
/CVLO2.2.ER.150524T0815Z.150525T1800Z.150526T1000Z.NO/
1146 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until Tuesday morning, or until the warning is cancelled.
* At 10:30 PM Sunday, the stage was 28.51 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 29.6 feet early Monday afternoon. The river is expected to 
  fall below flood stage early Tuesday morning.
* Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural 
  roads near the main channel may become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC113-143-251246-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T1421Z/
/SPEO2.2.ER.150524T1006Z.150524T2300Z.150525T0821Z.NO/
1146 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Sperry.
* until Monday morning, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 23.58 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Bird Creek near Sperry will continue falling to 
  below flood stage by early Monday morning.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-251246-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-150525T1708Z/
/OWSO2.2.ER.150524T0734Z.150524T1030Z.150525T1108Z.NO/
1146 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until Monday afternoon, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 19.98 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Bird Creek near Owasso-Mingo will continue falling 
  to below flood stage by Monday morning.
* Impact...At 20.0 feet, moderate flooding occurs near 56th Street 
  North near Mingo Road. Mingo Road near 66th Street North may become
  impassable. Access roads near the Oxley Nature Center at Mohawk 
  Park may be flooded.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
764 
WGUS84 KTSA 250813
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
  Caney River near Ramona affecting Washington County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-251613-
/O.EXT.KTSA.FL.W.0040.000000T0000Z-150525T1832Z/
/MKGO2.1.ER.150524T2205Z.150525T0415Z.150525T1232Z.NO/
313 AM CDT MON MAY 25 2015

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Arkansas River near Muskogee.
* until this afternoon, or until the warning is cancelled.
* At 3:00 AM Monday, the stage was 28.37 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is cresting.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by this morning.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$

OKC037-251613-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1017Z/
/SPCO2.2.ER.150524T1431Z.150525T0202Z.150527T0417Z.NO/
313 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until late Tuesday night, or until the warning is cancelled.
* At 9:02 PM Sunday, the stage was 28.00 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue falling to 
  below flood stage by late Tuesday evening.
* Impact...At 28.0 feet, severe flooding affects pasturelands, oil 
  fields, and county roads between Sapulpa and Jenks. Barns and 
  oilfield storage tanks may be flooded. Suburban homes will have 
  water in yards.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC147-251525-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-150525T1525Z/
/RAMO2.1.ER.150525T0215Z.150525T0630Z.150525T0925Z.NO/
313 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Caney River near Ramona.
* until this morning, or until the warning is cancelled.
* At 3:00 AM Monday, the stage was 26.11 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring.
* Forecast...The Caney River near Ramona will continue falling to 
  below flood stage by early this morning.
* Impact...At 26.0 feet, minor flooding occurs. Farmlands and rural 
  roads are affected.
 
&&
 
LAT...LON 3664 9593 3647 9593 3637 9584 3637 9576 3664 9580

$$

OKC131-143-251613-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T2244Z/
/CVLO2.2.ER.150524T0815Z.150525T1800Z.150526T1644Z.NO/
313 AM CDT MON MAY 25 2015

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Caney River near Collinsville.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:30 AM Monday, the stage was 28.34 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 29.3 feet this afternoon. The river is expected to fall 
  below flood stage late Tuesday morning.
* Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural 
  roads near the main channel may become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC113-143-251423-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T1423Z/
/SPEO2.2.ER.150524T1006Z.150524T2300Z.150525T0823Z.NO/
313 AM CDT MON MAY 25 2015

...Flood Warning extended until this morning...The Flood Warning 
continues for
  The Bird Creek near Sperry.
* until this morning, or until the warning is cancelled.
* At 3:00 AM Monday, the stage was 21.30 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The Bird Creek near Sperry will continue falling to 
  below flood stage by early this morning.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-251612-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-150525T1901Z/
/OWSO2.2.ER.150524T0734Z.150524T1030Z.150525T1301Z.NO/
313 AM CDT MON MAY 25 2015

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Bird Creek near Owasso-Mingo.
* until this afternoon, or until the warning is cancelled.
* At 2:00 AM Monday, the stage was 19.68 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Bird Creek near Owasso-Mingo will continue falling 
  to below flood stage by this morning.
* Impact...At 20.0 feet, moderate flooding occurs near 56th Street 
  North near Mingo Road. Mingo Road near 66th Street North may become
  impassable. Access roads near the Oxley Nature Center at Mohawk 
  Park may be flooded.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
093 
WGUS84 KTSA 251446
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT MON MAY 25 2015


...The Flood Warning has expired for the following rivers in 
Oklahoma...

  Bird Creek  Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-251516-
/O.EXP.KTSA.FL.W.0029.000000T0000Z-150525T1423Z/
/SPEO2.2.ER.150524T1006Z.150524T2300Z.000000T0000Z.NO/
946 AM CDT MON MAY 25 2015

The Flood Warning has expired for
  The Bird Creek near Sperry.
* At  9:00 AM Monday, the stage was 16.37 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Bird Creek near Sperry will continue falling
  and remain below flood stage.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 23, 6:43 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 23, 6:43 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT SAT MAY 23 2015

.DISCUSSION...
LOW CLOUDS WILL PERSIST IN ADVANCE OF NEXT UPPER LEVEL WAVE MOVING
THROUGH THE DESERT SOUTHWEST. BANDS OF SHOWERS/THUNDERSTORMS
EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY LATE AFTERNOON/EVENING
WITH IFR CONDITIONS LIKELY IN THE STRONGER STORMS PRIMARILY DUE TO
REDUCED VISIBILITIES. THIS ACTIVITY WILL SLOWLY TRANSITION EAST
TONIGHT/SUNDAY MORNING IMPACTING SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS WITH CONTINUED HEAVY RAINFALL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...12
Hazardous weather outlook, May 23, 4:55 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 AM CDT SAT MAY 23 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 AM CDT SAT MAY 23 2015

...WIDESPREAD HEAVY RAINFALL EXPECTED THROUGH SUNDAY WITH FLASH
   FLOODING LIKELY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...VERY LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET....MID TO LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET....MID TO LATE AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET....MID TO LATE AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA.
	ONSET....MID TO LATE AFTERNOON.

	AREA AT GREATEST RISK...WEST OF HIGHWAY 75.

DISCUSSION...
A FEW LINGERING SHOWERS WILL CONTINUE THIS MORNING ACROSS NORTHWEST
ARKANSAS WITH BRIEF HEAVY RAINFALL. STRONGER BANDS OF SHOWERS AND
THUNDERSTORMS WILL LIKELY SPREAD INTO EASTERN OKLAHOMA THIS AFTERNOON
INTO THE EVENING HOURS. HEAVY RAIN...FLASH FLOODING AND MAIN STEM
RIVER FLOODING COULD POSE A THREAT TO LIFE AND PROPERTY OVERNIGHT
INTO SUNDAY AS THE HEAVY RAIN CONTINUES. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA THROUGH SUNDAY
NIGHT...INCLUDING NORTHWEST ARKANSAS SUNDAY AND SUNDAY NIGHT.
ALTHOUGH SECONDARY TO THE FLASH FLOODING THREAT...A FEW STORMS
COULD BE SEVERE WEATHER WITH A VERY LIMITED THREAT OF A TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM...HIGH WIND AND HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL LIKELY BE ONGOING
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. THE
HEAVY RAINFALL THREAT WILL CONTINUE THROUGH SUNDAY NIGHT INCLUDING
FLASH FLOODING AND MAIN STEM RIVER FLOODING.

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO NEXT
WEEK AS A MOIST AIR-MASS REMAINS IN PLACE. MULTIPLE ROUNDS OF RAIN
WILL BE POSSIBLE AS SEVERAL UPPER LEVEL DISTURBANCES TRAVERSE THE
AREA. ANY ADDITIONAL RAINFALL WILL LIKELY FURTHER AGGRAVATE THE
FLOODING SITUATION.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
THIS HEAVY RAINFALL EVENT ALSO COINCIDES WITH THE HOLIDAY WEEKEND.
THE FLASH FLOODING POTENTIAL WILL POSE A HEIGHTENED THREAT TO
THOSE THAT PLAN OUTDOOR ACTIVITIES. UPDATED FORECASTS SHOULD BE
CLOSELY FOLLOWED AND PERSONS SHOULD BE READY TO TAKE ACTION SHOULD
FLOOD WARNINGS BE ISSUED FOR YOUR AREA. THIS IS ESPECIALLY TRUE
FOR THOSE PLANNING TO SPEND TIME NEAR AREA RIVERS...LAKES AND
OTHER FLOOD PRONE AREAS WHERE LIFE THREATENING FLASH FLOODING
COULD DEVELOP.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:21 AM CDTRiver Flood WarningTSAOkmulgee10 days
May 23, 9:30 AM CDTRiver Flood WarningTSACreek54 hr
May 23, 9:31 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 23, 1:44 PM CDTSpecial Weather StatementTSAPushmataha46 min
May 23, 1:56 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha94 min
May 23, 2:48 PM CDTRiver Flood WarningTSAOttawa11 days
May 23, 3:20 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee85 min
May 23, 4:43 PM CDTAreal Flood AdvisoryTSAOsage92 min
May 23, 5:52 PM CDTSpecial Weather StatementTSAPawnee38 min
May 23, 6:22 PM CDTFlash Flood WarningTSAOsage, Pawnee6 hr
May 23, 6:49 PM CDTSpecial Weather StatementTSAOsage, Pawnee41 min

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.